# SDR YTRR099306

- Difficulty date: November 16, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N37AJ
- Make and model: Bell 206B
- Aircraft serial: 1877
- Aircraft time: 10,404 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Part serial: BR58606
- Condition: Failed
- Location: Engine
- Part time: 327 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL PURCHASED NEW.  ENGINE DEACCELERATED TO 88 PERCENT AND WAS NOT ABLE TO RECOVER.
